# SDR REXA200700027

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 2,984 hours, 2,230 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL, SECOND OCCURRENCE WITHIN 72 HOURS
